Toothfairie- thank you for the love and support. Hmmm... I'll have to check out the B12 liquid sublingual. I've heard on here that it helps with the energy. Bear- my favorite BEAR! Thank you so much for for the amazing advice. It's crazy because the mental withdrawals are way harder than the physical w/d, IMO. For the mental, I get the crazy cravings, insane emotions, foggy brain, no motivation and soo tired. Than, I 'll have a day where I feel " good" but, you're 100 percent right! I'll take all of these crazy withdrawals vs. chasing pills. I am so proud of you. 47 days is FABULOUS just like you ;) I love you too!
Hey my guppie! You are doing amazing! I am now on day 47 and still low energy and no motivation! It really ***** but so much better than chasing that stupid pill all day! I hear it comes back around day 60???? Hang in there we are all here for you sweetie! love you! xoxo
hang in there bubble! you are doing great! the low energy thing will begin to get better and better....I take the B12 liquid sublingual and it does help....and the vits too....that's awesome that you are doing so much! way to go!!
Teri- hey girl! How are doing? I go out and walk/ work out everyday. Especially, during my detox. Today, I took my son and dog to the park. We were their for awhile. I'm just so out of it today. I told my husband " I just need to get to day 30" so, I agree with u. Lizbuzz- thanks love for the support! I tell myself everyday " I got this" however, today is a " low" day. On the bright side, today is almost over and tomorrow is a new day, thank god! and yes it felt wonderful not worrying about pills this weekend. Ann- yes, I take L- tyrosine every morning and b12 and my multi vitamin. Is just one of those days lol ric- thank you my friend for the support ad advice. Lol bubblepirahna! You're so silly!!! :p
You will get it back over the next several days . A lot of healing is taking place now and when I noticed the energy crash I also noticed a marked improvement in the quality and amount of sleep I was getting. I could fall asleep walking LOL ...and it was a welcome change from the high anxiety and revved up mind state of the first 10-20 days You are doing great bubblepirahna !! ;))
The no energy part is difficult. Has anyone told you about L-Tyrosine? You can get that at a vitamin store. I have heard from other people that it really works. I bought some but I honestly don't remember if it helped (two years ago).
Hand in there. Just remember, life off the pills is so much better. Every day was a grey overcast day when taking pills and now the sun is shining again. I never appreciated the sun shining until I had feelings again.
It will come back I think it depends on us as individuals and I am starting to realize that for as long as I abused my body I have to give it time to heal to..and as for the pills isn't nice to have a good weekend with out worrying if you have enough pills? You got this girl you got this.
It must be 1 of those days, everyone I've talked to, says the same thing, me included, just so dang tired!!...ur energy will come back...when I got off methadone, I had so much energy, I was running 10miles that week!!!...make sure u get some kind of cardio everyday, it will help u tons!!...I had 2 drag myself out 4 a walk 2day & it s**ked the whole time, chills & everything, but by the time I got home I felt so much better!!...sometimes u have 2 force yourself, but sweetie ur energy will come back soon, I bet by day30, u will feel much better!!....xxoo :))